Advair Diskus - I always get thrush/yeast when using advair, even w rinsing. help?

Answers (2)

16 Jun 2011

Hi ljulesm,
After using Advair you need to always rinse your mouth with water. Try this and you will not get thrush again. If you have thrush now, you need to get rid of it first. Hope this helps!

Votes: +1
Anonymous

16 Jun 2011

ljulesm, smiley is right about the rinising, which you said you are doing that, but also brush good after your treatment.. You can also try eating yogart and if you like butter milk, you can drink that. Good luck,

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Advair Diskus - inhaling Advair seems to be inefficient?

..as it seems to end up in my or coughed up... the same with Speriva ... am I getting the proper dose?

5 answers 11 Apr 2013

Can I switch from advair diskus to symbacort?

I am now taking advair diskcus 500/50 which has put me in dougnut hole with blue cross. I can get sybacort through the va. Would it be safe for me to ...

1 answer 28 Dec 2013

Advair Diskus - will using advair 250/50 with other inhalers like pro-air and speriva for COPD have?

... any sexual side affect ,like my wife said when i was done it set her on fire,she feels burning every time after sex

1 answer 26 Jul 2014